# SDR AALA200801775

- Difficulty date: July 5, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- Aircraft time: 52,727 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU - EMERGENCY LIGHT BATTERY PACK AT SEAT ROWS 6 TO 18 FAILED TEST.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT ROWS 6 TO 18.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
